# SDR USAA2014022100003

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 6,948 hours, 2,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHT BY SEAT 4C MISSING.  SECURED EMERGENCY LIGHT ASSEMBLY AT SEAT 4C.  ACCOMPLISHED OPERATIONS CHECK IAW AMM 33-51-00-710-009-A, CHECKED GOOD.
